# SDR FDEA201008203066

- Difficulty date: August 20, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65583873
- Condition: Corroded
- Location: Bs 950c-950f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE CHANNEL OF STR 30, BS 950C TO 950F.  REMOVED CORROSION IN CHANNEL OF STRINGER IAW SRM, REV 103, 51-10-6. COMPLIED WITH UT THICKNESS IAW NDTM PT 4, 51-00-00, FIG 2, AND MAPPED DAMAGE LOCATION IAW EA 7-5330-135588. ENGINEERING ANALYSIS FOUND NO REPAIR NECESSARY IAW EA 7-5330-135588. TREATED AND PRIMED AREA IAW SRM 51-10-2.
